# SDR SIMA20151230002

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 28,642 hours, 25,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMER LIGHT INOPERATIVE.  RELAMPED RT AFT OVERWING EMER LIGHT IAW AMM 33-50-07.  TESTED SATISFACTORY IAW WC 33-700-17.
